# SDR 06FDEA2964

- Difficulty date: August 11, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-200
- Aircraft serial: 22924
- Aircraft time: 31,913 hours, 18,343 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - UPPER I/B MOST FIXED T/E PANEL/HUD LINE SUPPORT BEAM (RUNNING ALONG THE FWD SIDE OF THE MLG BEAM) CRACKED AT I/B END LOWER CHORD, APROX 26 INCHES I/B OF FWD MLG TRUNNION BEARING.  REPAIRED RT WING UPPER I/B MOST FIXED T/E PANEL HYD LINE SUPPORT BEAM PER FED EX EA 7-5710-100566.
